# SDR AWXA200600266

- Difficulty date: January 19, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522SP
- Part serial: BN285
- Condition: Debonded
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED THE RT AILERON TAB DISBONDED ON CORNER FROM WS 476.5R TO WS 479.5R.  MAINTENANCE REMOVED DAMAGED AREA ON THE RT AILERON TAB IAW BOEING 737-300 SRM 51-70-07-0G REPAIR 1 FIG 9.  BONDED REPAIR PLIES TO THE RT AILERON TAB FROM WS 476.5R TO WS 479.5R IAW BOEING 737-300 SRM 51-70-07-0G REPAIR 1.  RE-WEIGHED RT AILERON TAB AND FOUND WEIGHT TO BE WITHIN LIMITS IAW BOEING 737-300 SRM 51-60-063-0G.
